# SDR SWAA032145

- Difficulty date: September 23, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 32,303 hours, 28,505 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD ATTACHMENT BRACKET LOOSE.  SECURED BRACKET PER MM.
